A uniqueness criterion for harmonic functions under nonlinear boundary conditions

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)443-448
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume33
Issue number2
DOIs
StatePublished - 1971

Fingerprint

Harmonic functions
Nonlinear Boundary Conditions
Harmonic Functions
Uniqueness
Boundary conditions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

@article{3c7f10f107554149b0b6bc84273a14dc,
title = "A uniqueness criterion for harmonic functions under nonlinear boundary conditions",
author = "Cushing, {Jim M}",
year = "1971",
doi = "10.1016/0022-247X(71)90069-2",
language = "English (US)",
volume = "33",
pages = "443--448",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - A uniqueness criterion for harmonic functions under nonlinear boundary conditions

AU - Cushing, Jim M

PY - 1971

Y1 - 1971

UR - http://www.scopus.com/inward/record.url?scp=49649148867&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49649148867&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(71)90069-2

DO - 10.1016/0022-247X(71)90069-2

M3 - Article

VL - 33

SP - 443

EP - 448

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -